MathSciNet Relay Station
MathSciNet bibliographic data
MR1621709 47A10 (47A20 47A58)
Badea, C.; Mbekhta, M. Compressions of resolvents and maximal radius of regularity. Trans. Amer. Math. Soc. 351 (1999), no. 7, 2949–2960.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement